X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (13) 13
fourier-walsh series (10) 10
mathematics, general (6) 6
convergence (4) 4
banach space (3) 3
lebesgue theorem (3) 3
luxemburg norm (3) 3
orlicz class (3) 3
fourier–walsh series (2) 2
lorentz spaces (2) 2
mathematics, applied (2) 2
pointwise convergence (2) 2
systems (2) 2
42b20 (1) 1
42b25 (1) 1
42b35 (1) 1
42c10 (1) 1
abstract harmonic analysis (1) 1
almost surely divergent series (1) 1
analysis (1) 1
approximations and expansions (1) 1
arrow's theorem (1) 1
bi-carleson operator (1) 1
complete orthonormal system (1) 1
computational theory and mathematics (1) 1
césaro summability (1) 1
denjoy integral (1) 1
discrete harmonic analysis (1) 1
discrete mathematics and combinatorics (1) 1
divergent fourier-walsh series (1) 1
dyadic group (1) 1
dyadic harmonic analysis (1) 1
dyadic lebesgue point (1) 1
finite sets (1) 1
fourier (1) 1
fourier analysis (1) 1
fourier series (1) 1
fourier transforms (1) 1
fourier--walsh series (1) 1
fourier-walsh coefficients (1) 1
fourier-walsh expansion (1) 1
fourier-walsh transform (1) 1
fourier-walsh-kaczmarz series (1) 1
fourier-walsh-paley series (1) 1
fourier–walsh coefficients (1) 1
fourier–walsh expansion (1) 1
fourier–walsh transform (1) 1
fourier級數 (1) 1
fractional derivative and integral (1) 1
functions (1) 1
generalized walsh functions (1) 1
greedy algorithm (1) 1
haar system (1) 1
inequalities (1) 1
intersection theorems (1) 1
lepingle inequality (1) 1
lipschitz condition (1) 1
lipschitz conditions (1) 1
lorentz space (1) 1
martingales (1) 1
mathematical methods in physics (1) 1
mathematics - combinatorics (1) 1
measure zero (1) 1
modulus of variation (1) 1
multiple fourier-walsh series (1) 1
multiple fourier–walsh series (1) 1
near- $$l^\infty $$ function space (1) 1
near-l-infinity function space (1) 1
near-l∞ function space (1) 1
norm inequalities (1) 1
orthogonal functions (1) 1
p-variation (1) 1
paley function (1) 1
partial differential equations (1) 1
random function (1) 1
remarkable series (1) 1
rubio de francia inequality (1) 1
separable orlicz (1) 1
separable orlicz space (1) 1
sets (1) 1
signal, image and speech processing (1) 1
social service (1) 1
space (1) 1
strong dyadic integral and derivative (1) 1
theorems (1) 1
theoretical computer science (1) 1
uniform convergence (1) 1
universal function (1) 1
universality (1) 1
variation norms (1) 1
walsh function (1) 1
walsh functions (1) 1
walsh transforms (1) 1
walsh-fourier series (1) 1
walsh–fourier series (1) 1
walsh函數 (1) 1
weighted estimates (1) 1
完全正交系 (1) 1
點收斂 (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Monatshefte für Mathematik, ISSN 0026-9255, 12/2014, Volume 175, Issue 4, pp. 511 - 518
It is shown that Walsh–Fourier series of $$W$$ W -continuous functions can have maximal sets of limit functions on small subsets of the unit interval. 
42C10 | Mathematics, general | Mathematics | Fourier–Walsh series | Walsh–Fourier series | Universality | MATHEMATICS | Fourier-Walsh series | Walsh-Fourier series
Journal Article
Banach Journal of Mathematical Analysis, ISSN 1735-8787, 07/2017, Volume 11, Issue 3, pp. 698 - 712
In this article, we construct a function U is an element of L-1 [0, 1) with strictly decreasing Fourier{Walsh coefficients {c(k) (U)} SE arrow, and having a... 
Universal function | Fourier-Walsh coefficients | MATHEMATICS | MATHEMATICS, APPLIED | GREEDY ALGORITHM | universal function | REMARKABLE SERIES | SETS | SYSTEMS | ORTHOGONAL FUNCTIONS
Journal Article
SIBERIAN MATHEMATICAL JOURNAL, ISSN 0037-4466, 07/2007, Volume 48, Issue 4, pp. 648 - 652
We consider the questions of convergence of Fourier-Walsh series in Lorentz spaces. Some condition is given on a function f sufficient for its Fourier-Walsh... 
MATHEMATICS | convergence | Lorentz spaces | Fourier-Walsh series
Journal Article
Siberian Mathematical Journal, ISSN 0037-4466, 7/2007, Volume 48, Issue 4, pp. 648 - 652
We consider the questions of convergence of Fourier-Walsh series in Lorentz spaces. Some condition is given on a function ƒ sufficient for its Fourier-Walsh... 
Mathematics, general | Mathematics | Fourier-Walsh series | convergence | Lorentz spaces | Convergence
Journal Article
Siberian Mathematical Journal, ISSN 0037-4466, 3/2007, Volume 48, Issue 2, pp. 273 - 282
We consider the questions of convergence in Lorentz spaces for the Fourier-Walsh series of the functions with Denjoy integrable derivative. We prove that a... 
Mathematics, general | Denjoy integral | Mathematics | Fourier-Walsh series | convergence | Lorentz space | Convergence | MATHEMATICS
Journal Article
Mathematical Notes, ISSN 0001-4346, 11/2001, Volume 70, Issue 5, pp. 804 - 811
We consider near- $$L^\infty $$ spaces that are the union of Orlicz classes and prove the convergence of Walsh series in such spaces. 
Lebesgue theorem | near- $$L^\infty $$ function space | Luxemburg norm | Mathematics, general | Mathematics | Fourier--Walsh series | Orlicz class | Banach space
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 03/2000, Volume 7, Issue 1, pp. 53 - 72
The convergence and summability of -dimensional Walsh–Fourier series in the metrics ([0, 1] ), ∈ [1, + ∞], are studied by the negative order Césaro method.... 
Multiple Fourier–Walsh series | Césaro summability | uniform convergence | modulus of variation | Uniform convergence | Modulus of variation | Multiple Fourier-Walsh series
Journal Article
Russian Academy of Sciences. Sbornik Mathematics, ISSN 1468-4802, 02/1995, Volume 82, Issue 2, pp. 365 - 372
It is known that for an arbitrary number p, 1 less than or equal to p < infinity, and any set of measure zero there exists a function in L(p)(0, 1) whose... 
FOURIER-WALSH-PALEY SERIES | MATHEMATICS | MEASURE ZERO | FOURIER-WALSH-KACZMARZ SERIES | DIVERGENT FOURIER-WALSH SERIES
Journal Article
MATHEMATICAL NOTES, ISSN 0001-4346, 11/2001, Volume 70, Issue 5-6, pp. 804 - 811
We consider near-L-infinity spaces that are the union of Orlicz classes and prove the convergence of Walsh series in such spaces. 
MATHEMATICS | Lebesgue theorem | Luxemburg norm | Fourier-Walsh series | Orlicz class | near-L-infinity function space | Banach space
Journal Article
Mathematical Notes, ISSN 0001-4346, 2001, Volume 70, Issue 5-6, pp. 804 - 811
Journal Article
Studia Mathematica, ISSN 0039-3223, 1996, Volume 121, Issue 2, pp. 193 - 205
The boundedness of (sub)sequences of partial Fourier and Fourier-Walsh sums in subspaces of separable Orlicz spaces is studied. The boundedness of the shift... 
Separable Orlicz space | Fourier-Walsh series | Haar system | Fourier | Paley function | MATHEMATICS | separable Orlicz | space
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 1975, Volume 50, Issue 1, pp. 309 - 314
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 1970, Volume 24, Issue 4, pp. 794 - 796
Journal Article
在此篇論文中,我們所要證明的是:如果.absolute.(f )是在(0,1)這個開 區間中的一個可積分函數,a(k)為f之 Walsh-Fourier係數,而且對於某個 正整數m來講,a(k)滿足 lim limsup .SIGMA.([.lambda.*n]-k+1)*. absolute.... 
完全正交系 | complete orthonormal system | Walsh函數 | Walsh function | 點收斂 | Fourier series | Fourier級數 | pointwise convergence
Dissertation
Mathematical Notes, ISSN 0001-4346, 1/2018, Volume 103, Issue 1, pp. 96 - 103
Using the Fourier–Walsh transform on ℝ+ = [0,+∞), we prove a dyadic analog of the classical Titchmarsh theorem on the description of the image under the... 
Mathematics, general | Mathematics | Lipschitz conditions | Fourier–Walsh transform | dyadic harmonic analysis
Journal Article
Journal of Combinatorial Theory, Series A, ISSN 0097-3165, 2010, Volume 117, Issue 4, pp. 389 - 410
In Kalai (2002) , Kalai investigated the probability of a rational outcome for a generalized social welfare function (GSWF) on three alternatives, when the... 
Discrete harmonic analysis | Fourier–Walsh expansion | Arrow's theorem | Fourier-Walsh expansion | MATHEMATICS | INEQUALITIES | SYSTEMS | INTERSECTION THEOREMS | FINITE SETS | Social service | Analysis | Mathematics - Combinatorics
Journal Article
Mathematical Notes, ISSN 0001-4346, 1/2006, Volume 79, Issue 1, pp. 196 - 214
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.